Open Access
Translator Disclaimer
October 2002 Doob, Ignatov and optional skipping
Gordon Simons, Lijian Yang, Yi-Ching Yao
Ann. Probab. 30(4): 1933-1958 (October 2002). DOI: 10.1214/aop/1039548377

Abstract

A general set of distribution-free conditions is described under which an i.i.d. sequence of random variables is preserved under optional skipping. This work is motivated by theorems of J. L. Doob and Z. Ignatov, unifying and extending aspects of both.

Citation

Download Citation

Gordon Simons. Lijian Yang. Yi-Ching Yao. "Doob, Ignatov and optional skipping." Ann. Probab. 30 (4) 1933 - 1958, October 2002. https://doi.org/10.1214/aop/1039548377

Information

Published: October 2002
First available in Project Euclid: 10 December 2002

zbMATH: 1040.60034
MathSciNet: MR1944011
Digital Object Identifier: 10.1214/aop/1039548377

Subjects:
Primary: 28D05 , 60G40

Keywords: $k$-records , disentangled stopping times , Ignatov's theorem , indexical stopping times , optional skipping , records

Rights: Copyright © 2002 Institute of Mathematical Statistics

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.30 • No. 4 • October 2002
Back to Top